A 49-year-old female asked:
Disclaimer

sister taking 50 mg tramadol once a day for back pain. a psychiatrist prescribed wellbutrin (bupropion) xl 300 mg daily. is this safe to take together?

1 doctor answer
Dr. Eric Weisman
36 years experience Neurology
No not safe: Both lower seizure threshold considerably. Wellbutrin and Tramadol alone can precipitate seizures.
Answered on Nov 16, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 38-year-old female asked:
Dr. Bennett Machanic
52 years experience Neurology
Comments: I would not be surprised to encounter drug-drug interactions here, which could enhance adverse effects, and even compromise intended efficacy. Not ha ... Read More
A female asked:
Dr. Bassam Amawi
49 years experience Psychiatry
Tramadol and wellbut: May have some risk if taken together, talk with u provider.
1
1 comment
1
1 thank
A 42-year-old male asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Yes: There are no drug interactions.
1
1 thank
A 33-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
YesThereIsInteractio: Yes taking Tramadol with these two increases the risk of seizures which may occur with either of them
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month